# SDR FDEA202308051360

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO LOWER BILGE AREA BETWEEN STA. 1400-1420 S-29 STRINGER CORRODED. REMOVED & REPLACED STRINGER AT STA 1400-1420 S-29L IAW SRM 51-40-02. FABRICATED   STRINGER ON VTMAE TRAVELER T23/1692068 IAW SRM 53-00-03-2R-4.      MAJOR REPAIR
